# SDR HEEA0014740

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3181Y
- Make and model: Bell 206B-3
- Aircraft serial: 3772
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gauge
- Part number: 206075185001
- Condition: Sticking
- Location: Engine Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TORQUE GAUGE HAS FLUID ON FACE, NEEDLE STICKS AT 100 PERCENT.
